Cart (Loading....) | Create Account
Close category search window

LMI Conditions for the Stability of Linear Uncertain Polynomially Time-Varying Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Jetto, L. ; Dipt. di Ing. Inf. Gestionale e dell''Autom., Univ. Politec. delle Marche, Ancona, Italy ; Orsini, V.

This technical note investigates the robust stability of uncertain linear time-varying systems with a mode-switch dynamics. Each mode is characterized by a dynamical matrix containing elements whose time behavior over bounded time intervals is described by interval polynomials of arbitrary degree. Using a quadratic Lyapunov function polynomially depending on time, stability conditions for each mode are stated in terms of linear matrix inequalities (LMIs). The stability conditions of the switching system are stated both in terms of minimum and average dwell time. A salient feature of the technical note is that the single-mode stability conditions given here allow the parameters and their derivatives to take values over arbitrarily large uncertainty sets.

Published in:

Automatic Control, IEEE Transactions on  (Volume:54 ,  Issue: 7 )

Date of Publication:

July 2009

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.